Translator Disclaimer
May 2020 Infinite geodesics in hyperbolic random triangulations
Thomas Budzinski
Ann. Inst. H. Poincaré Probab. Statist. 56(2): 1129-1161 (May 2020). DOI: 10.1214/19-AIHP996

Abstract

We study the structure of infinite geodesics in the Planar Stochastic Hyperbolic Triangulations $\mathbb{T}_{\lambda }$ introduced in (Probab. Theory Related Fields 165 (2016) 509–540). We prove that these geodesics form a supercritical Galton–Watson tree with geometric offspring distribution. The tree of infinite geodesics in $\mathbb{T}_{\lambda }$ provides a new notion of boundary, which is a realization of the Poisson boundary. By scaling limit arguments, we also obtain a description of the tree of infinite geodesics in the hyperbolic Brownian plane. Finally, by combining our main result with a forthcoming paper (Budzinski (2018)), we obtain new hyperbolicity properties of $\mathbb{T}_{\lambda }$: they satisfy a weaker form of Gromov-hyperbolicity and admit bi-infinite geodesics.

Nous étudions la structure des géodésiques infinies dans les Triangulations Planaires Stochastiques Hyperboliques (PSHT) $\mathbb{T}_{\lambda }$ introduites dans (Probab. Theory Related Fields 165 (2016) 509–540). Nous montrons que ces géodésiques forment un arbre de Galton–Watson surcritique de loi de reproduction géométrique. L’arbre des géodésiques infinies de $\mathbb{T}_{\lambda }$ fournit une nouvelle notion de bord, qui est une réalisation de la frontière de Poisson. Par des arguments de limites d’échelle, on en déduit une description de l’arbre des géodésiques infinies du plan brownien hyperbolique. Enfin, en combinant notre résultat principal avec ceux de (Budzinski (2018)), nous obtenons de nouvelles propriétés d’hyperbolicité de $\mathbb{T}_{\lambda }$ : ces triangulations vérifient une forme faible d’hyperbolicité à la Gromov, et admettent des géodésiques bi-infinies.

Citation

Download Citation

Thomas Budzinski. "Infinite geodesics in hyperbolic random triangulations." Ann. Inst. H. Poincaré Probab. Statist. 56 (2) 1129 - 1161, May 2020. https://doi.org/10.1214/19-AIHP996

Information

Received: 30 April 2018; Revised: 17 February 2019; Accepted: 29 April 2019; Published: May 2020
First available in Project Euclid: 16 March 2020

zbMATH: 07199892
MathSciNet: MR4076778
Digital Object Identifier: 10.1214/19-AIHP996

Subjects:
Primary: 05C80, 60C05

Rights: Copyright © 2020 Institut Henri Poincaré

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 2 • May 2020
Back to Top